Alert archive / Colorado / Special Weather Statements in 2015

Special Weather Statement, NWS Pueblo, CO

August 3, 2015Bent County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 3, 2015, 2:15 PM MDT for Bent County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2015, 2:15 PM MDT (20:15 UTC)
Expired
Aug 3, 2015, 3:00 PM MDT
In force
45 min
Issued by
NWS Pueblo, CO

County Bent County, CO

The radar

The Pueblo radar (KPUX), 96 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
2237 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

181 
WWUS85 KPUB 032015
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
215 PM MDT MON AUG 3 2015
 
COZ097-032100-
LAS ANIMAS VICINITY/BENT COUNTY CO-
215 PM MDT MON AUG 3 2015

...SPECIAL WEATHER STATEMENT...

AT 215 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAS ANIMAS...OR 16 MILES EAST OF NORTH LA JUNTA...MOVING NORTH AT 15
MPH.

HEAVY RAIN...HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE 
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAS ANIMAS...JOHN MARTIN RESERVOIR AND FORT LYON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3794 10317 3799 10337 3823 10329 3818 10302
TIME...MOT...LOC 2015Z 198DEG 13KT 3803 10324 

$$

MW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 3, 11:50 AM MDT, 2 hours 25 minutes earlier.

Area forecast discussion, Aug 3, 11:50 AM MDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1150 AM MDT MON AUG 3 2015

.UPDATE...
ISSUED AT 728 AM MDT MON AUG 3 2015

LOADED LATEST OBSERVATIONS INTO FRONT END OF FORECAST GRIDS.
PRECIPITATION A LITTLE SLOW TO GET GOING...BUT WITH HEATING SHOULD
SEE INCREASED CONVECTION SHORTLY. SO NO OTHER CHANGES TO FORECAST
AT THIS TIME.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 410 AM MDT MON AUG 3 2015

...DISTURBANCE TO BRING UPSWING IN THUNDERSTORMS TODAY...

A DISTURBANCE MOVING THROUGH THE GREAT BASIN THIS MORNING WILL TRACK
ACROSS THE CENTRAL AND NORTHERN ROCKIES TODAY...BRINGING AN UPSWING
IN THUNDERSTORMS TO THE AREA.  THE DISTURBANCE WILL DRAG THE MONSOON
PLUME ACROSS THE AREA AS IT MOVES THROUGH...WHICH WILL RESULT IN
PLENTY OF MOISTURE FOR THUNDERSTORMS.  WATER VALUES UPSTREAM OVER
ARIZONA AND NEW MEXICO FROM LAST EVENINGS UPPER AIR RUN WERE ALL
WELL ABOVE AVERAGE.  THIS AIRMASS WILL BE OVER COLORADO TODAY.  THE
DISTURBANCE ITSELF WILL ACT AS A TRIGGER TO GET CONVECTION GOING
THROUGH THE MORNING AND AFTERNOON HOURS.  TIMING OF THE DISTURBANCE
WOULD FAVOR THE WESTERN HALF OF THE FORECAST AREA FOR PRECIPITATION
THIS MORNING AND THE EASTERN HALF THIS AFTERNOON.  SO...THE WESTERN
MOUNTAIN AREAS ALONG THE CONTINENTAL DIVIDE AND THE ADJACENT HIGH
MOUNTAIN VALLEY AREAS...INCLUDING THE SAN LUIS AND UPPER ARKANSAS
VALLEYS...WILL LIKELY SEE THE BEST CHANCES FOR PRECIPITATION THIS
MORNING...WHILE THE EASTERN PLAINS WILL LIKELY SEE THE BEST CHANCES
IN THE AFTERNOON.

PRIMARY STORM CONCERNS TODAY WILL BE LIGHTNING AND HEAVY RAIN
RESULTING IN LOCAL FLASH FLOODING.  HOWEVER...WITH THE DISTURBANCE
MOVING ACROSS...SHEAR VALUES WILL BE UP A LITTLE AS COMPARED TO
RECENT DAYS...SO THERE IS ALSO A MARGINAL SEVERE WEATHER THREAT
ACROSS THE PLAINS IN THE AFTERNOON.  0-6KM BULK SHEAR VALUES GET UP
TO ABOUT 35 OR 40 KNOTS ACROSS THE PLAINS DURING THE MID TO LATE
AFTERNOON HOURS.  THIS COULD PROMOTE SOME STORM ROTATION RESULTING
IN MORE SUSTAINED UPDRAFTS FOR A FEW STORMS...ULTIMATELY RESULTING
IN HAIL GROWTH UP TO AN INCH AND DIAMETER AND DOWNBURST WIND GUSTS
TO AROUND 60 MPH.

ACTIVITY WILL LINGER INTO THE EVENING HOURS...ESPECIALLY ACROSS THE
PLAINS...ALTHOUGH THE MORE INTENSE STUFF WILL LIKELY BE OVER FOR
AREAS ALONG AND WEST OF THE I-25 CORRIDOR.  AFTER MIDNIGHT...SOME
ACTIVITY MAY STILL LINGER ALONG THE KANSAS BORDER...BUT MUCH DRIER
AIR WILL ALREADY BE SPREADING IN TO THE REST OF THE AREA.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 410 AM MDT MON AUG 3 2015

.TUESDAY...SHORTWAVE MOVES OVER THE UPPER RIDGE AND INTO NEBRASKA
DURING THE AFTERNOON AND EVENING. CURRENTLY APPEARS THAT THE
FORCING AND LOW LEVEL MOISTURE WILL STAY TO THE NORTHEAST OF THE
CWA. WITH DRIER AIR MOVING IN ALOFT...GRIDS HAVE ISOLATED POPS
MOSTLY CONFINED TO NEAR THE MOUNTAINS. WILL HAVE TO WATCH FOR THE
SHORTWAVE MOVING FURTHER SOUTH...WHICH COULD BRING INCREASED
CHANCES FOR PRECIPITATION OVER THE NORTHEAST PORTION OF OUR CWA.

.WEDNESDAY AND THURSDAY...UPPER RIDGES DEVELOPS OVER NEW MEXICO
WITH DRY AIR ALOFT CONTINUING TO MOVE INTO THE REGION. THESE WILL
BE THE WARMEST DAYS OF THE FORECAST PERIOD. WEDNESDAY APPEARS TO
BE A MOSTLY DRY AND WARM DAY IN THE CWA. ON THURSDAY...SHORTWAVE
IS FORECAST TO MOVE OVER THE RIDGE. THIS SHORTWAVE COULD BRING AN
INCREASE IN POPS OVER THE CWA. MOST MODELS CONTINUE TO HAVE DRY
AIR REMAINING OVER THE REGION. GRIDS HAVE SOME ISOLATED POPS FOR
THURSDAY AFTERNOON AND EVENING. ANTICIPATE STORMS WOULD BE HIGH
BASED WITH GUSTY WINDS...LIGHTNING AND MODEST AMOUNTS OF RAINFALL.

.FRIDAY THROUGH SUNDAY...UPPER RIDGE DRIFTS EASTWARD AS A
DISTURBANCE MOVES ONSHORE OVER CALIFORNIA AND LIFTS TO THE
NORTHEAST. THIS SHOULD BRING AN INCREASE OF MONSOON MOISTURE IN THE
REGION. GRIDS HAVE AN INCREASE IN POPS WITH THE HIGHEST POPS ON
SATURDAY. THE SPECIFICS OF THE MONSOON PLUME CAN BE TOUGH TO
FORECAST SO TIMING COULD CHANGE. DOES NOT APPEAR THERE WILL BE A
SIGNIFICANT INFLUX OF LOW LEVEL MOISTURE TO THE PLAINS...WHICH
WILL TEND TO LIMIT HEAVY RAINFALL ON THE PLAINS. --PGW--

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1148 AM MDT MON AUG 3 2015

THE TERMINAL SITES WILL HAVE THE CHANCE FOR SHOWERS AND
THUNDERSTORMS AT LEAST INTO THE EARLY EVENING HOURS...WITH KCOS
AND KPUB PROBABLY SEEING THE BEST CHANCES...ESPECIALLY THRU 00Z. HEAVY
RAIN WILL BE POSSIBLE.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...LW
SHORT TERM...LW
LONG TERM...PGW
AVIATION...28
Hazardous weather outlook, Aug 3, 11:00 AM MDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1100 AM MDT MON AUG 3 2015

COZ058>089-093>099-041700-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1100 AM MDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A WEATHER DISTURBANCE WILL INTERACT WITH MONSOON MOISTURE TO PRODUCE
SCATTERED THUNDERSTORMS OVER THE AREA TODAY. STORMS MAY LINGER
OVER THE EASTERN PLAINS UNTIL AROUND MIDNIGHT BEFORE DRIER AIR
MOVES IN FROM THE WEST.

THE PRIMARY STORM THREATS TODAY WILL BE LIGHTNING AND HEAVY RAIN
WHICH COULD CAUSE LOCALIZED FLASH FLOODING. HOWEVER...A FEW
STORMS ACROSS THE PLAINS COULD APPROACH SEVERE LIMITS...PRODUCING
1 INCH DIAMETER HAIL AND WIND GUSTS TO AROUND 60 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FOR TUESDAY THROUGH THURSDAY...DRIER AIR WILL MOVE INTO THE REGION
WITH THUNDERSTORMS MOSTLY LIMITED TO THE MOUNTAINS. THE MAIN THREATS
FROM STORMS WILL BE LIGHTNING AND GUSTY WINDS.

STARTING FRIDAY...A PLUME OF MONSOON MOISTURE WILL START MOVING INTO
THE REGION FROM THE SOUTH. THUNDERSTORM CHANCES WILL INCREASE OVER
THE WEEKEND...WITH SATURDAY BEING THE WETTEST DAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS MOST OF SOUTHERN
COLORADO.

28/28

In the hours before

Special weather statement, Aug 3, 12:33 PM MDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1233 PM MDT MON AUG 3 2015

COZ097-098-031915-
LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
1233 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PROWERS AND
SOUTHEASTERN BENT COUNTIES UNTIL 115 PM MDT...

AT 1232 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 20
MILES SOUTHEAST OF JOHN MARTIN RESERVOIR...OR 23 MILES SOUTHWEST OF
LAMAR...MOVING NORTHEAST AT 15 MPH.

HEAVY RAIN...DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE
POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
PROWERS AND SOUTHEASTERN BENT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3769 10290 3783 10304 3814 10282 3787 10245
TIME...MOT...LOC 1832Z 229DEG 11KT 3782 10290

MW
Special weather statement, Aug 3, 1:14 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
114 PM MDT MON AUG 3 2015

COZ097-098-032000-
LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
114 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PROWERS AND NORTHEASTERN
BENT COUNTIES UNTIL 200 PM MDT...

AT 113 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HASTY...OR 18 MILES WEST OF LAMAR...MOVING NORTHEAST AT 15 MPH.

HEAVY RAIN...NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CASSOA...WILEY...HASTY AND MCCLAVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3797 10292 3808 10310 3826 10300 3826 10272
      3808 10272
TIME...MOT...LOC 1913Z 230DEG 13KT 3806 10296

MW
Special weather statement, Aug 3, 1:33 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
133 PM MDT MON AUG 3 2015

COZ097-032015-
LAS ANIMAS VICINITY/BENT COUNTY CO-
133 PM MDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BENT COUNTY UNTIL
215 PM MDT...

AT 132 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAS ANIMAS...OR 17 MILES EAST OF NORTH LA JUNTA...MOVING NORTH AT 10
MPH.

HEAVY RAIN...DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAS ANIMAS...JOHN MARTIN RESERVOIR AND FORT LYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3790 10317 3793 10329 3813 10327 3809 10305
TIME...MOT...LOC 1932Z 201DEG 10KT 3797 10321

MW
Special weather statement, Aug 3, 2:15 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
215 PM MDT MON AUG 3 2015

COZ097-032100-
LAS ANIMAS VICINITY/BENT COUNTY CO-
215 PM MDT MON AUG 3 2015

...SPECIAL WEATHER STATEMENT...

AT 215 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAS ANIMAS...OR 16 MILES EAST OF NORTH LA JUNTA...MOVING NORTH AT 15
MPH.

HEAVY RAIN...HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAS ANIMAS...JOHN MARTIN RESERVOIR AND FORT LYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3794 10317 3799 10337 3823 10329 3818 10302
TIME...MOT...LOC 2015Z 198DEG 13KT 3803 10324

MW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 12:33 PM MDTSpecial Weather StatementPUBBent42 min
Aug 3, 1:01 PM MDTAreal Flood AdvisoryPUBBent119 min
Aug 3, 1:14 PM MDTSpecial Weather StatementPUBBent46 min
Aug 3, 1:33 PM MDTSpecial Weather StatementPUBBent42 min
Aug 3, 1:40 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Aug 3, 2:24 PM MDTAreal Flood AdvisoryPUBBent111 min
Aug 3, 2:50 PM MDTFlash Flood WarningPUBBent3 hr
Aug 3, 3:13 PM MDTSpecial Weather StatementPUBBaca47 min
Aug 3, 3:32 PM MDTSpecial Weather StatementPUBAlamosa43 min
Aug 3, 3:34 PM MDTSpecial Weather StatementPUBBaca41 min
Aug 3, 4:16 PM MDTSpecial Weather StatementPUBBaca44 min
Aug 3, 5:06 PM MDTAreal Flood AdvisoryPUBBaca114 min
Aug 3, 5:14 PM MDTSpecial Weather StatementPUBHuerfano46 min
Aug 3, 5:40 PM MDTAreal Flood AdvisoryPUBHuerfano110 min

Nearby

Special Weather Statements in Colorado, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.